Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 253, NWS Norman, OK

May 6, 2015Greer County, Harmon County, Jackson County, Oklahoma; 4 counties in Texas

NWS Norman, OK issued this severe thunderstorm warning at May 6, 2015, 11:00 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma; 4 counties in Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2015, 11:00 PM CDT (04:00 UTC)
Expired
May 6, 2015, 11:45 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 59 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 8:51 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1821 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
3.0
Supercell composite
19.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:00 PM CDT, 4 hours earlier.

Area forecast discussion, May 6, 7:00 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT WED MAY 6 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN
TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS.
SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY
AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE
OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT
INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR
CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS
OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER
TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR
CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE
DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS
TO THE MOST CLIMATOLOGICALLY FAVORED TIMES.

CMS
&&

.PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/

DISCUSSION...
A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED
UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST
AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE
EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST
NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT.
SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY
REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX.

THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL
PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS
VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A
LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON
FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO
EAST ON SUNDAY.

EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE
OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  77  64  79 /  50  50  60  50
HOBART OK         62  77  64  79 /  50  50  60  50
WICHITA FALLS TX  64  79  66  79 /  60  50  50  50
GAGE OK           62  80  59  80 /  20  40  60  50
PONCA CITY OK     66  79  63  80 /  40  40  70  50
DURANT OK         65  79  67  80 /  40  40  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/26/23
Hazardous weather outlook, May 6, 10:47 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1047 PM CDT WED MAY 6 2015

OKZ004>048-050>052-TXZ083>090-080400-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1047 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM
FREEDOM TO ELK CITY... TO HOLLIS TO QUANAH TEXAS... AND THEN WEST
OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND
SULPHUR... TO SEMINOLE TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES
SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA
FALLS.

TIMING...
THROUGH 2 AM

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70
MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL HAS AND
WILL... CONTINUE TO CAUSE FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS
OF OKLAHOMA AND WESTERN NORTH TEXAS OVERNIGHT AND INTO THE EARLY
MORNING HOURS. ALTHOUGH ACTIVITY WILL REMAIN SCATTERED... ANY
STORM THAT DEVELOPS WILL HAVE A HIGH PROBABILITY OF BECOMING
SEVERE. VERY LARGE HAIL... DAMAGING WIND GUSTS AND THE CHANCE FOR
A FEW TORNADOES REMAINS... ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA
AN WESTERN NORTH TEXAS. ADDITIONAL HEAVY RAINFALL MAY ALSO
INCREASE THE ONGOING FLOOD ISSUES. THUNDERSTORM INTENSITY IS
EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS... BUT
STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT
LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY
DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS
TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER
AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 6, 10:32 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1032 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             HEADRICK                34.63N 99.14W
05/06/2015  E1.25 INCH       JACKSON            OK   PUBLIC

0900 PM     HAIL             2 S NORMAN              35.19N 97.44W
05/06/2015  E2.00 INCH       CLEVELAND          OK   TRAINED SPOTTER

0906 PM     HAIL             1 SE NORMAN             35.21N 97.43W
05/06/2015  E1.75 INCH       CLEVELAND          OK   TRAINED SPOTTER

0915 PM     HAIL             2 E NORMAN              35.22N 97.41W
05/06/2015  E1.50 INCH       CLEVELAND          OK   TRAINED SPOTTER

0925 PM     HAIL             6 ENE NORMAN            35.25N 97.34W
05/06/2015  E1.00 INCH       CLEVELAND          OK   TRAINED SPOTTER

&&

FM
Local storm report, May 6, 10:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          4 NW NORMAN             35.26N 97.49W
05/06/2015                   CLEVELAND          OK   TRAINED SPOTTER

            TORNADO WITH DAMAGE IN NORTHWEST NORMAN... NEAR NORTHWEST
            36TH AVENUE AND TECUMSEH ROAD AND NEARBY AREAS.

0600 PM     TSTM WND DMG     3 WNW NORMAN            35.23N 97.49W
05/06/2015                   CLEVELAND          OK   TRAINED SPOTTER

            DAMAGE TO A HOTEL AT INTERSTATE 35 AND ROBINSON STREET.

&&
Local storm report, May 6, 10:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     NON-TSTM WND GST 1 N RINGLING            34.19N 97.59W
05/06/2015  M62 MPH          JEFFERSON          OK   MESONET

&&

FM
Local storm report, May 6, 10:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     NON-TSTM WND GST 1 N RINGLING            34.19N 97.59W
05/06/2015  M64 MPH          JEFFERSON          OK   MESONET

&&

FM
Special weather statement, May 6, 10:55 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT WED MAY 6 2015

OKZ045-046-050-070430-
CARTER OK-LOVE OK-JEFFERSON OK-
1055 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND JEFFERSON COUNTIES UNTIL 1130 PM CDT...

AT 1054 PM CDT...STRONG WINDS ARE OCCURRING IN SOUTHERN OKLAHOMA TO
THE NORTHEAST OF A COMPLEX OF THUNDERSTORMS OVER NORTH TEXAS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3391 9747 3390 9759 3395 9759 3399 9767
      3388 9781 3388 9792 3396 9796 3399 9795
      3401 9798 3427 9812 3431 9723 3391 9720
      3390 9725 3386 9726 3389 9731 3386 9732
      3388 9733 3388 9734 3385 9733 3385 9746
TIME...MOT...LOC 0354Z 224DEG 35KT 3404 9767

..SPEG.
Local storm report, May 6, 10:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     6 E TUTTLE              35.29N 97.71W
05/06/2015                   GRADY              OK   PUBLIC

            TREES SNAPPED OR UPROOTED

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:00 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman45 min
May 6, 7:00 PM CDTTornado WarningOUNMajor30 min
May 6, 7:02 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma43 min
May 6, 7:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady51 min
May 6, 7:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa51 min
May 6, 7:25 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods50 min
May 6, 7:25 PM CDTTornado WarningOUNGrady35 min
May 6, 7:27 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 6, 7:27 PM CDTTornado WarningOUNGrant33 min
May 6, 7:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady31 min
May 6, 7:35 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens, Tillman40 min
May 6, 7:45 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma45 min
May 6, 7:57 PM CDTTornado WarningOUNOklahoma33 min
May 6, 7:59 PM CDTTornado WarningOUNCanadian, Grady46 min
May 6, 8:04 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady41 min
May 6, 8:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady46 min
May 6, 8:16 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods44 min
May 6, 8:25 PM CDTTornado WarningOUNCleveland, Oklahoma35 min
May 6, 8:28 PM CDTTornado WarningOUNGrady, McClain32 min
May 6, 8:34 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma41 min
May 6, 8:36 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman39 min
May 6, 8:51 PM CDTRiver Flood WarningOUNOklahoma27 hr
May 6, 8:51 PM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie42 hr
May 6, 8:55 PM CDTRiver Flood WarningOUNCleveland, McClain, Pottawatomie37 hr
May 6, 8:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Woods49 min
May 6, 9:12 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma48 min
May 6, 9:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman, Washita41 min
May 6, 9:28 PM CDTTornado WarningOUNCleveland, Oklahoma32 min
May 6, 9:44 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant46 min
May 6, 9:48 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita42 min
May 6, 9:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie49 min
May 6, 10:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
May 6, 10:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods47 min
May 6, 10:37 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole38 min
May 6, 10:55 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love35 min
May 6, 11:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Custer26 min
May 6, 11:14 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
May 6, 11:16 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant31 min
May 6, 11:20 PM CDTTornado WarningOUNSeminole25 min
May 6, 11:43 PM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
May 6, 11:57 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole48 min
May 7, 12:19 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens, Tillman41 min
May 7, 12:21 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson24 min
May 7, 12:52 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
May 7, 1:09 AM CDTSpecial Weather StatementOUNJackson36 min
May 7, 1:11 AM CDTSpecial Weather StatementOUNComanche, Stephens34 min
May 7, 1:26 AM CDTSevere Thunderstorm WarningOUNTillman49 min
May 7, 1:33 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa42 min
May 7, 1:56 AM CDTSpecial Weather StatementOUNLove, Marshall34 min
May 7, 2:14 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa46 min
May 7, 2:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
May 7, 3:11 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal49 min
May 7, 4:24 AM CDTSpecial Weather StatementOUNComanche21 min
May 7, 4:30 AM CDTSpecial Weather StatementOUNComanche30 min
May 7, 4:48 AM CDTSpecial Weather StatementOUNCanadian27 min
May 7, 4:54 AM CDTSpecial Weather StatementOUNCotton36 min
May 7, 5:06 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton39 min
May 7, 5:24 AM CDTRiver Flood WarningOUNComanche, Cotton29 hr
May 7, 5:24 AM CDTRiver Flood WarningOUNCotton5 days
May 7, 5:44 AM CDTSpecial Weather StatementOUNStephens31 min
May 7, 6:17 AM CDTSpecial Weather StatementOUNStephens28 min
May 7, 6:52 AM CDTSpecial Weather StatementOUNCarter38 min
May 7, 7:37 AM CDTSpecial Weather StatementOUNCarter, Murray23 min
May 7, 9:38 AM CDTRiver Flood WarningOUNAtoka, Bryan8 days
May 7, 10:58 AM CDTSpecial Weather StatementOUNBeckham32 min
May 7, 11:00 AM CDTSpecial Weather StatementOUNHarmon30 min
May 7, 11:30 AM CDTSevere Thunderstorm WarningOUNHarmon30 min
May 7, 11:36 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills21 min
May 7, 11:54 AM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 37 more3 days
May 7, 12:08 PM CDTSpecial Weather StatementOUNHarmon37 min
May 7, 12:18 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
May 7, 12:56 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson31 min
May 7, 1:05 PM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
May 7, 1:31 PM CDTSpecial Weather StatementOUNCaddo29 min
May 7, 1:34 PM CDTSpecial Weather StatementOUNJackson26 min
May 7, 1:48 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa3 hr
May 7, 2:09 PM CDTSevere Thunderstorm WarningOUNJackson40 min
May 7, 2:42 PM CDTAreal Flood AdvisoryOUNKiowa, Washita3 hr
May 7, 3:35 PM CDTSpecial Weather StatementOUNCaddo25 min
May 7, 3:36 PM CDTSpecial Weather StatementOUNComanche, Tillman24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.